Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/24112
Title: The cross-sectional size and shape of human terminal scalp hair
Authors: Hutchinson, PE
Thompson, JR
First Published: 1-Feb-1997
Publisher: BLACKWELL SCIENCE LTD
Citation: BRITISH JOURNAL OF DERMATOLOGY, 1997, 136 (2), pp. 159-165
DOI Link: 10.1111/j.1365-2133.1997.tb14888.x
ISSN: 0007-0963
Links: http://hdl.handle.net/2381/24112
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.